Repositorio de producción científica de la Universidad de Sevilla

On linearly related sequences of difference derivatives of discrete orthogonal polynomials

 

Advanced Search
 
Opened Access On linearly related sequences of difference derivatives of discrete orthogonal polynomials
Cites

Show item statistics
Icon
Export to
Author: Álvarez Nodarse, Renato
Soares Petronilho, José Carlos
Pinzón Cortés, Natalia Camila
Sevinik Adigüzel, Rezan
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2015-08-15
Published in: Journal of Computational and Applied Mathematics, 284, 26-37.
Document type: Article
Abstract: Let ν be either ω ∈ C \ {0} or q ∈ C \ {0, 1}, and let Dν be the corresponding difference operator defined in the usual way either by Dωp(x) = p(x+ω)−p(x) ω or Dqp(x) = p(qx)−p(x) (q−1)x. Let U and V be two moment regular linear functionals and let...
[See more]
Cite: Álvarez Nodarse, R., Soares Petronilho, J.C., Pinzón Cortés, N.C. y Sevinik Adigüzel, R. (2015). On linearly related sequences of difference derivatives of discrete orthogonal polynomials. Journal of Computational and Applied Mathematics, 284, 26-37.
Size: 434.1Kb
Format: PDF

URI: http://hdl.handle.net/11441/41765

DOI: 10.1016/j.cam.2014.06.018

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)